On q-ary linear completely regular codes with rho=2 and antipodal dual (bibtex)
by Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.
Reference:
On q-ary linear completely regular codes with rho=2 and antipodal dual (Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.), In Adv. in Math. of Comm., volume 4, 2010.
Bibtex Entry:
@article{borges_q-ary_2010,
	title = {On q-ary linear completely regular codes with rho=2 and antipodal dual},
	volume = {4},
	url = {https://doi.org/10.3934/amc.2010.4.567},
	doi = {10.3934/amc.2010.4.567},
	number = {4},
	journal = {Adv. in Math. of Comm.},
	author = {Borges, Joaquim and Rifà, Josep and Zinoviev, Victor A.},
	year = {2010},
	pages = {567--578}
}
Powered by bibtexbrowser